Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/2154
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Динамическое адресно-векторное сжатие двоичных последовательностей |
Authors |
Kulyk, Ihor Anatoliiovych
![]() Харченко, С.Н. Harchenko, S.N. |
ORCID |
http://orcid.org/0000-0003-2403-8671 |
Keywords | |
Type | Article |
Date of Issue | 2006 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/2154 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Кулик, И.А. Динамическое адресно-векторное сжатие двоичных последовательностей [Текст] / И.А. Кулик, С.Н. Харченко // Вісник Сумського державного університету. Серія Технічні науки. — 2006. — №4(88). — С. 73 - 79. |
Abstract | |
Appears in Collections: |
Вісник Сумського державного університету. Технічні науки (2007-2014) |
Views

1

24096

9

143457104

573827893

1

2

3430876

1

11

27

1

1

18

43201237

21640773

1359410042

100
Downloads

1

523

1

1

3

1

2144992192

6861750

2144992194

157
Files
File | Size | Format | Downloads |
---|---|---|---|
kh_73-79.pdf | 136.44 kB | Adobe PDF | 1879527 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.